Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    6
  • views
    2658

accutane side effects day 19

Shana marie

236 views

I have been on accutane for 19 days now and still having same side effects flakey scalp, dry skin and dry lips. a few aches but not much. I did go to a carnival and tried to stay out of the sun but didnt do a good job of it my shoulders are sunburned. Now I am african american and I can get tanned but this time my shoulders were actually peeling. That has never happen to me before. It doesnt hurt and I also got darker then I normally would if I wasnt on accutane. So I will stay out the sun and I hope everyone else is too.

My lips have been peeling some too and over the weekend I thought I could get some of the dead skin off so I took a wash cloth and wiped my lips. BAD mistake now my lips are kinda swollen. :wacko: I wont ever do that again. Also my chin has little white things on it. Dont wipe anything I learned the hard way. anyone else go through any of this??



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×